Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 270, NWS Louisville, KY

May 24, 2011Clinton County, Cumberland County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at May 24, 2011, 6:26 AM CDT for Clinton County, Cumberland County, Kentucky. It was in force for 34 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2011, 6:26 AM CDT (11:26 UTC)
Expired
May 24, 2011, 7:00 AM CDT
In force
34 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clinton County, KY, Cumberland County, KY

The radar

The Nashville radar (KOHX), 140 km from the middle of the area, began a volume at 11:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 6:39 AM CDTTSTM WND DMGAlbany, KYTREES DOWN IN ALBANY.
May 24, 6:45 AM CDTTSTM WND DMG10 Sse Burkesville, KYTREES WERE DOWNED NEAR DALE HOLLOW LAKE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 6:01 AM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 11.4 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2011-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1402 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2011-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 181 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1402 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
1214 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
181 m²/s²
0-3 km storm-relative helicity
213 m²/s²
Significant tornado parameter
1.1
Supercell composite
7.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

857 
WUUS53 KLMK 241126
SVRLMK
KYC053-057-241200-
/O.NEW.KLMK.SV.W.0270.110524T1126Z-110524T1200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
626 AM CDT TUE MAY 24 2011

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLINTON COUNTY IN SOUTH CENTRAL KENTUCKY...
  SOUTHEASTERN CUMBERLAND COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 700 AM CDT

* AT 624 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM GREEN GROVE TO WOLF RIVER
  DOCK...MOVING NORTHEAST AT 65 MPH.

* SEVERE THUNDERSTORMS WILL ALSO IMPACT...
  ALBANY...
  UPCHURCH AND SAVAGE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3663 8531 3684 8525 3686 8519 3684 8512
      3685 8508 3682 8503 3675 8501 3670 8502
      3666 8499 3662 8500 3662 8513
TIME...MOT...LOC 1126Z 243DEG 58KT 3678 8524 3661 8522
WIND...HAIL 60MPH 1.00IN

$$

JSD
2 follow-up statements
508 
WWUS53 KLMK 241147
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
647 AM CDT TUE MAY 24 2011

KYC053-057-241200-
/O.CON.KLMK.SV.W.0270.000000T0000Z-110524T1200Z/
CUMBERLAND KY-CLINTON KY-
647 AM CDT TUE MAY 24 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 AM CDT
FOR CLINTON AND SOUTHEASTERN CUMBERLAND COUNTIES...

AT 644 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER 
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. AT 640 
CDT...SEVERAL TREES WERE REPORTED DOWN IN CLINTON COUNTY. THESE 
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 11 MILES NORTHEAST 
OF CUMBERLAND CITY TO 8 MILES EAST OF NORA...MOVING NORTHEAST AT 65 
MPH.

* SEVERE THUNDERSTORMS WILL ALSO IMPACT...

  MAINLY RURAL AREAS OF CLINTON AND SOUTHEASTERN CUMBERLAND COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3663 8531 3684 8525 3686 8519 3684 8512
      3685 8508 3682 8503 3675 8501 3670 8502
      3666 8499 3662 8500 3662 8513
TIME...MOT...LOC 1146Z 243DEG 58KT 3692 8488 3675 8486
WIND...HAIL 60MPH 1.00IN

$$

JSD
290 
WWUS53 KLMK 241156
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
656 AM CDT TUE MAY 24 2011

KYC053-057-241206-
/O.EXP.KLMK.SV.W.0270.000000T0000Z-110524T1200Z/
CUMBERLAND KY-CLINTON KY-
656 AM CDT TUE MAY 24 2011

...THE SEVERE THUNDERSTORM WARNING FOR CLINTON AND SOUTHEASTERN
CUMBERLAND COUNTIES WILL EXPIRE AT 700 AM CDT...

THE STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA.

TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.

LAT...LON 3663 8531 3684 8525 3686 8519 3684 8512
      3685 8508 3682 8503 3675 8501 3670 8502
      3666 8499 3662 8500 3662 8513
TIME...MOT...LOC 1156Z 243DEG 58KT 3699 8470 3682 8468

$$

JSD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 6:13 AM CDT, 13 minutes earlier.

Area forecast discussion, May 24, 6:13 AM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
713 AM EDT TUE MAY 24 2011

...MESOSCALE UPDATE...

STORMS COMING IN FROM THE SOUTH A RESULT OF SOME ELEVATED
INSTABILITY AND STRONG COLD POOL COMING IN FROM CENTRAL TENNESSEE.
STRONGER CELLS THAT FORM LIKELY WILL YIELD AT LEAST QUARTER SIZE
HAIL AND MAY SEE SOME SEVERE WINDS PUNCH THROUGH THE STABLE BOUNDARY
LAYER AS WELL. THE SOUTHEAST CWA MAY GET JUST ENOUGH INSOLATION
AHEAD OF THE LINE TO BECOME SURFACE-BASED IN ALBANY AND RUSSELL
COUNTIES. SEVERE STORM WATCH BOX IS OUT AND HAVE UPDATED THE ZONES
FOR THIS CHANGE.

.SHORT TERM (TODAY AND TONIGHT)...

SHORTWAVE CURRENTLY ENHANCING STORMS OVER NORTHERN ARKANSAS WILL
PUSH SLOWLY EAST THIS MORNING. EXPECT A ROUND OF SHOWERS AND STORMS
TO DEVELOP IN THE MOIST AIRMASS ACROSS THE REGION THIS MORNING.
ALREADY SEEING SOME DEVELOP CREEP IN FROM EXTREME WESTERN KENTUCKY.
NOT EXPECTING SEVERE WEATHER WITH THIS ACTIVITY...AS EXPECT ELEVATED
CONVECTION. ANOTHER DIFFERENCE WITH YESTERDAY AT THIS TIME IS THE
WIND SHEAR PROFILE. WINDS AT 2 KFT AREAWIDE YESTERDAY WERE 50
KNOTS...WHEREAS THIS MORNING WINDS RANGE FROM 25 KNOTS AT KVWX TO 40
KNOTS AT KHPX.

BEST ESTIMATE AT THIS POINT IS THAT CONVECTION WILL END BY LATE
MORNING AS SHORTWAVE RIDGING MOVES IN. THEN WITH DAYTIME HEATING
BRINGING TEMPS BACK INTO THE LOW TO MID 80S SHOULD SEE SCATTERED
STORMS DEVELOP BY LATE AFTERNOON AND CONTINUE IN THE THE MID EVENING
HOURS. ATMOSPHERIC SOUNDING SHOULD BE PRETTY UNSTABLE WITH THIS
HEATING...WITH CAPES LIKELY JUMPING INTO THE 2000-3000 J/KG RANGE.
THUS LOOKING AT ANOTHER THREAT FOR STRONG WINDS AND HAIL. SHEAR NOT
OVERLY STRONG...SO TORNADO THREAT IS LOW HERE.

OVERNIGHT ANOTHER SPOKE OF ENERGY ROTATES AROUND WHAT WILL BE AN
UPPER LOW OVER CENTRAL KANSAS BY 12Z WEDNESDAY. ISENTROPIC LIFT
ACROSS THE REGION SHOULD RESULT IN SOME LIGHT RAIN AND POSSIBLE
EMBEDDED STORMS. AGAIN SOUNDINGS INDICATE LITTLE SEVERE POTENTIAL
WITH THESE STORMS. TEMPERATURES WILL NOT FALL MUCH WITH LOWS IN THE
MID TO UPPER 60S.

.LONG TERM (WEDNESDAY - MONDAY)...

A VIGOROUS CYCLONE OVER THE SOUTHERN PLAINS WILL SLOWLY MOVE EAST
OVER THE LOWER OHIO VALLEY EARLY WEDNESDAY THROUGH LATE THURSDAY.
THIS SYSTEM WILL CONTINUE OUR UNSETTLED WEATHER WEDNESDAY AND
THURSDAY WITH SEVERAL ROUNDS OF STORMS EXPECTED. SOME OF THESE
STORMS WEDNESDAY AND THURSDAY AFTERNOONS AND EVENINGS MAY BECOME SEVERE.

LOW PRESSURE ON WEDNESDAY WILL BOTTOM OUT BELOW 995MB OVER KANSAS
LATE WEDNESDAY AS A SEASONABLY STRONG JET BEGINS TO WRAP AROUND THE
EASTERN SIDE OF A DEEP TROUGH OVER THE SOUTHERN PLAINS. OVER THE
NEXT COUPLE OF DAYS...THIS OCCLUDED SYSTEM WILL BEGIN TO FILL AS IT
SLOWLY MOVES EAST. BY LATE THURSDAY..THIS SYSTEM WILL CROSS SOUTHERN
INDIANA AS A WEAKENING OPEN 500MB WAVE.

A WARM FRONT WILL MOVE NORTH INTO SOUTHERN OHIO AND SOUTHERN INDIANA
DURING THE MORNING HOURS WEDNESDAY. INCREASING SOUTHERLY WINDS AND
MOISTURE WILL BRING MODEST ELEVATED INSTABILITY DURING THE MORNING
HOURS. FEEL THAT SCATTERED THUNDERSTORMS WILL BE MOST LIKELY ACROSS
SOUTHERN INDIANA AND NORTH CENTRAL KENTUCKY WITH MORE ISOLATED
STORMS NEAR TENNESSEE.

WARM AND MUGGY CONDITIONS EXPECTED WEDNESDAY AS THE COMMONWEALTH
WILL LIE WITHIN THE WARM SECTOR OF THE BY NOW OCCLUDED CYCLONE
FORECAST OVER WESTERN MISSOURI. ALTHOUGH VERY STRONG INSTABILITY
WILL DEVELOP BY LATE AFTERNOON...EXPECT ONLY ISOLATED TO SCATTERED
STORMS THROUGH LATE AFTERNOON AS THE GREATER LIFT WILL REMAIN TO OUR
WEST CLOSER TO UPPER LEVEL DYNAMICS AND THE FRONT. EXPECT THAT
STORMS CHANCES WILL INCREASE QUITE A BIT BY LATE EVENING. THE
COMBINATION OF INSTABILITY...DIFFLUENCE ALOFT AND STRENGTHENING MID
LEVEL WINDS WILL BRING A CHANCE OF SEVERE WEATHER LATE WEDNESDAY
THROUGH EARLY THURSDAY. LARGE HAIL AND DAMAGING WINDS WILL BE THE
MOST LIKELY THREATS WITH THESE STORMS.

PERIODS OF CONVECTION WILL CONTINUE THURSDAY AS THE SLOW MOVING
OCCLUDED FRONT APPROACHES. WITH HIGH PRECIPITABLE WATER AVAILABLE
AND THE SLOW MOVEMENT OF THE UPPER LOW...LOCALIZED HEAVY RAIN IS
LIKELY WEDNESDAY NIGHT THROUGH THURSDAY AFTERNOON.

EXPECT FRIDAY TO DRY OUR AS ZONAL FLOW BRIEFLY DEVELOPS.
TEMPERATURES FRIDAY WILL COOL DOWN INTO THE 70S ALONG THE BACK SIDE
OF THE DEPARTING TROUGH.

A FAST MOVING LOW AMPLITUDE SHORTWAVE WILL SCOOT ACROSS THE GREAT
WESTERN LAKES SATURDAY. SCATTERED STORMS MAY DEVELOP OVER THE LOWER
OHIO VALLEY DURING THE AFTERNOON AND EVENING HOURS.

THE ECMWF AND THE GFS BOTH ADVERTISE A STRONG RIDGE DEVELOPING BY
MEMORIAL DAY ACROSS THE SOUTHEASTERN STATES. THIS WILL BRING 500MB
HEIGHTS MORE TYPICAL OF MID-SUMMER ACROSS THE LOWER OHIO VALLEY
MONDAY AND TUESDAY OF NEXT WEEK. RAIN CHANCES WILL DIMINISH MARKEDLY
AFTER SUNDAY MORNING. HIGHS COULD EASILY MOVE INTO THE LOWER 90S FOR
EARLY NEXT WEEK.

&&

.AVIATION (12Z TAF ISSUANCE)...

STORMS NOW LOOK JUST TO AFFECT KBWG THIS MORNING AND HAVE TEMPO
GROUP IN FOR THAT LINE. KSDF AND KLEX LIKELY WILL SEE SOME LIGHT
RAIN...BUT THINK CAN KEEP TS OUT FOR THE MORNING. EXPECT A RESPITE
FROM THE RAIN BY LATE MORNING THEN ANOTHER ROUND OF STORMS IN THE
AFTERNOON. TIMING AND CONFIDENCE STILL SOMEWHAT LOW BUT HAVE GONE
WITH VICINITY STORMS FOR NOW STARTING AROUND 22Z. FOR SIMPLICITY IN
TAFS FOR KBWG AND KLEX AND TO ACCOUNT FOR THIS UNCERTAINTY JUST KEPT
VICINITY STORMS THROUGH THE NIGHT...THOUGH EXPECT A LULL BETWEEN THE
EVENING/S RAINS AND NEW STORMS BY DAYBREAK.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

MESOSCALE......RJS
SHORT TERM.....RJS
LONG TERM......JSD
AVIATION.......RJS
Hazardous weather outlook, May 24, 3:09 AM CDT, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
409 AM EDT TUE MAY 24 2011

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-250815-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
409 AM EDT TUE MAY 24 2011 /309 AM CDT TUE MAY 24 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

A SERIES OF UPPER LEVEL DISTURBANCES WILL ENHANCE SHOWER AND
THUNDERSTORM ACTIVITY WITHIN A WARM AND MOIST AIRMASS ACROSS THE
REGION. THE FIRST WILL BRING SOME RAIN AND EMBEDDED STORMS THIS
MORNING. THE SECOND WILL BRING STORMS LATE THIS AFTERNOON INTO THE
EVENING HOURS. THESE STORMS HAVE A BETTER CHANCE OF BEING
SEVERE...WITH DAMAGING WINDS...LARGE HAIL...HEAVY RAINFALL...AND
FREQUENT CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORM COVERAGE WILL INCREASE LATE WEDNESDAY AND CONTINUE
THROUGH THURSDAY AFTERNOON. STRONG INSTABILITY AND STRENGTHENING
WINDS ALOFT WILL BRING A CHANCE FOR SEVERE STORMS LATE WEDNESDAY
WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE.

REPEATED EPISODES OF THUNDERSTORMS MAY BRING LOCALIZED HEAVY
RAINFALL AND A THREAT FOR MINOR FLOODING WEDNESDAY NIGHT AND
THURSDAY.

SCATTERED THUNDERSTORMS MAY DEVELOP SATURDAY AFTERNOON AND EVENING
AS A COLD FRONT MOVES ACROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON.

RJS/JSD

In the hours before

Special weather statement, May 24, 4:45 AM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
545 AM EDT TUE MAY 24 2011

INZ077>079-091-092-241230-
WASHINGTON IN-SCOTT IN-JEFFERSON IN-FLOYD IN-CLARK IN-
INCLUDING THE CITIES OF...SALEM...SCOTTSBURG...MADISON...
NEW ALBANY...JEFFERSONVILLE
545 AM EDT TUE MAY 24 2011

...PATCHY FOG FOR THE MORNING COMMUTE...

A FEW OF THE TRAFFIC WEB CAMERAS ALONG INTERSTATE 65 IN SOUTH
CENTRAL INDIANA INDICATE SOME REDUCED VISIBILITIES EARLY THIS
MORNING. EXPECT FOG TO CONTINUE FOR THE NEXT HOUR OR TWO BEFORE
DISSIPATING...WHICH MAY CAUSE SOME PROBLEMS WITH THE MORNING
COMMUTE. WHEN ENCOUNTERING FOG REMEMBER TO SLOW DOWN...KEEP PLENTY
OF DISTANCE BETWEEN YOU AND THE VEHICLE IN FRONT OF YOU...AND USE
YOUR LOW-BEAM HEADLIGHTS.

RJS
Local storm report, May 24, 6:26 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
726 AM EDT TUE MAY 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 AM     TSTM WND DMG     7 S BURKESVILLE         36.69N  85.37W
05/24/2011                   CUMBERLAND         KY   LAW ENFORCEMENT

            TREE BLOWN ON TO A POWER LINE ON HIGHWAY 449.

&&

EVENT NUMBER LMK1100796

MRC

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 7:05 PM CDTSevere Thunderstorm WarningLMKFayette, Scott, Woodford25 min
May 23, 7:22 PM CDTSevere Thunderstorm WarningLMKFayette, Jessamine, Woodford23 min
May 23, 7:26 PM CDTSpecial Weather StatementLMKAnderson34 min
May 23, 7:29 PM CDTSevere Thunderstorm WarningLMKLogan31 min
May 23, 7:44 PM CDTFlash Flood WarningLMKAnderson110 min
May 23, 7:51 PM CDTSpecial Weather StatementLMKEdmonson24 min
May 23, 7:59 PM CDTSpecial Weather StatementLMKClark46 min
May 23, 8:19 PM CDTSpecial Weather StatementLMKEdmonson, Hart26 min
May 23, 8:51 PM CDTSpecial Weather StatementLMKHardin24 min
May 23, 9:33 PM CDTSpecial Weather StatementLMKBoyle, Garrard, Jessamine, Mercer27 min
May 23, 10:06 PM CDTSpecial Weather StatementLMKMadison24 min
May 24, 5:40 AM CDTSevere Thunderstorm WarningLMKAllen, Barren, Monroe, Simpson, Warren35 min
May 24, 5:56 AM CDTSevere Thunderstorm WarningLMKBarren, Cumberland, Metcalfe, Monroe34 min
May 24, 7:15 AM CDTRiver Flood AdvisoryLMKBourbon7 hr
May 24, 1:28 PM CDTSevere Thunderstorm WarningLMKClinton, Cumberland, Metcalfe, Monroe, Russell47 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.